Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces

Yen-Cherng Lin Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43656

Taiwanese Journal of Mathematics, 10, (2), 543-552, 2006
Let and be a real -uniformly smooth Banach space, be a nonempty closed convex subset of and be a Lipschitz continuous mapping. Let and be bounded sequences in and and be real sequences in satisfying some restrictions. Let be the sequence generated from an arbitrary by the Ishikawa iteration process with errors: , , . Sufficient and necessary conditions for the strong convergence to a fixed point of is established.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:56:53 uploaded by Ngai_Ching_Wong ] [ 211 downloads ] [ 0 comments ]
@inproceedings{yen-cherng2006strong,
  title={Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces},
  author={Yen-Cherng Lin, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205653824350185},
  booktitle={Taiwanese Journal of Mathematics},
  volume={10},
  number={2},
  pages={543-552},
  year={2006},
}
Yen-Cherng Lin, Ngai-Ching Wong, and Jen-Chih Yao. Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces. 2006. Vol. 10. In Taiwanese Journal of Mathematics. pp.543-552. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205653824350185.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved